Accretive operators and existence for nonlinear functional differential equations. (English) Zbl 0243.34122


34K05 General theory of functional-differential equations
34G99 Differential equations in abstract spaces
Full Text: DOI


[1] Barbu, V.: Nonlinear semigroups and evolution equations. (1970)
[2] Browder, F.: Nonlinear equations of evolution. Ann. of math. 80, 485-523 (1964) · Zbl 0127.33602
[3] Browder, F.: Nonlinear initial value problems. Ann. of math. 82, 51-87 (1965) · Zbl 0131.13502
[4] El’sgol’c, L.: Qualitative methods in mathematical analysis. Amer. math. Soc. transl. Of mathematical monographs 12 (1964) · Zbl 0476.49001
[5] Hale, J.: Functional differential equations. Applied mathematical sciences 3 (1971) · Zbl 0222.34003
[6] Hille, E.; Phillips, R.: Revised edit. Functional analysis and semigroups. Functional analysis and semigroups 31 (1957) · Zbl 0078.10004
[7] Kachurovskii, R.: Nonlinear monotone operators in Banach spaces. Doklady akad. Nauk SSSR 173, 116-165 (1967)
[8] Lovelady, D.; Martin, R.: A global existence theorem for a nonautonomous differential equation in a Banach space. Proc. amer. Math. soc. 35, 445-449 (1972) · Zbl 0222.34059
[9] Saaty, T.: Modern nonlinear equations. (1967) · Zbl 0148.28202
[10] Webb, G.: Continuous nonlinear perturbations of linear accretive operators in Banach spaces. J. functional analysis 10, 191-203 (1972) · Zbl 0245.47052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.